# SDR 06FDEA2426

- Difficulty date: June 28, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 49,908 hours, 11,426 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00892: MAIN DECK CABIN DOOR R3 FORWARD EDGE, NR 3 STOPPER FITTING AS FROM BOTTOM, FOUND CRACKED.  REMOVED   AS PER SRM   51-31-01 VOLUME II. FASTENER HOLES TRANSFERED AS PER SRM 51-31-01 VOLUME II. NEW   FITTING   INSTALLED AS PER SRM 51-35-01 VOLUME II AND SRM 51-33-01 VOLUME II. REPAIR CLASSIFIED   AS   MINOR PER GMM 6-2-100.
